| Catalog Number |
SRX-700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: the review of all potential trend evaluations for breast implants closed during the past 12 months indicates that no confirmed complaint trends have been observed for the event a0412 material rupture.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Event or Problem Description
Healthcare professional reported "rupture and divet's on the device." this record is for the right side.Device has been explanted.
Additional Manufacturer Narrative
Lab analysis: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: no observed.¿ crease / folding of implant: observed.As per the investigation procedure, crease and deformation was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d4, d9, h3, h4, h6.
Event or Problem Description
Healthcare professional reported rupture and divet's on the device confirmed by mammogram.Healthcare professional later reported unusual pattern on implant shell.This record is for the right side.Device has been explanted.